# SDR FDEA202102160445

- Difficulty date: February 16, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 66,618 hours, 26,021 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fill Port
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING FILL PORT FAILED BONDING CHECK HAS EVIDENCE OF CORROSION EVALUATED L/H OVERWING FILL POART IAW SRM 57-20-01-1A ALLOWABLE DAMAGE 3, FIG 102 AND FOUND FILL PORT TO BE OUTSIDE SRM LIMITS.  LIMIT OF REMAINING THICKNESS 0.240" ACTUAL=0.220".  REPAIRED L/H OVERWING FILL PORT IAW SRM 57-20-01-2R REPAIR 7.  THIS IS A CAT A MAJOR REPAIR.
